MAUDE Adverse Event Report: YUKON MEDICAL LLC SMARTSITE; SMARTSITE VIALSHIELD MV0520

YUKON MEDICAL LLC SMARTSITE; SMARTSITE VIALSHIELD MV0520
Catalog Number MV0520
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/22/2017
Type of Reportable Event Malfunction
Event or Problem Description
Today we found one of our carefusion 20mm closed vial access device (mv0520 smartsite vialshield) with small pieces of gray or black particulate matter sealed between the flexible diaphragm and the hard white plastic reservoir.The particle might be able to enter the vial as it is being reconstituted.The lot number is 6238, and the expiration date of the product is 11/28/2019.

Brand Name
SMARTSITE
Common Device Name
SMARTSITE VIALSHIELD MV0520
Manufacturer (Section D)
YUKON MEDICAL LLC
durham NC 27703
MDR Report Key6820526
Report NumberMW5071787
Device Sequence Number11058152
Product Code LHI
UDI-Device Identifier10885403228117
UDI-Public(01)10885403228117
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 08/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/28/2019
Device Catalogue NumberMV0520
Device Lot Number6238
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/25/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1